June  2017, 10(3): 475-485. doi: 10.3934/dcdss.2017023

Condensing operators and periodic solutions of infinite delay impulsive evolution equations

1. 

School of Mathematical Sciences, Shanghai Jiao Tong University, Shanghai 200240, China

2. 

Department of Mathematics, James Madison University, Harrisonburg, VA 22807, USA

3. 

School of Mathematical Sciences, Fudan University, Shanghai 200433, China

* Corresponding author

Received  March 2016 Revised  October 2016 Published  February 2017

Fund Project: The first author is supported by NSF of China Grant No. 11571229. The third author is supported by NSF of China Grant No. 11371095.

By showing the existence of the fixed point of the condensing operators in the phasespace
$ C_μ $
for the Cauchy problem for impulsive evolution equations with infinite delay in a Banach space
$ X $
:
$\begin{align} &{{x}^{\prime }}(t)+\mathfrak{A}(t)x(t)=\mathfrak{F}(t,x(t),{{x}_{t}}),\ \ t>0,\ t\ne {{t}_{i}}, \\ &x(s)=\varphi (s),\ s\le 0, \\ &\Delta x({{t}_{i}})={{\Im }_{i}}(x({{t}_{i}})),\ \ i=1,2,\cdots ,\ \ 0<{{t}_{1}}<{{t}_{2}}<\cdots <\infty , \\ \end{align} $
where
$ \mathfrak{A}(t) $
is
$ \varpi $
-periodic, the operator
$ \mathfrak{A}(t) $
is unbounded for each
$ t>0 $
,
$ x_t (s)=x(t+s),\; s≤0$
,
$ Δ x(t_i)= x(t_i ^+)-x(t_i ^- ) $
,
$ \mathfrak{F} $
,
$ φ $
and
$ \mathfrak{I}_i\ (i=1,···,n) $
are given functions, we derive periodic solutions from bounded solutions. The new periodic solution existence results obtained here extend earlier results in this area for evolution equations without impulsive conditions or without infinite delay.
Citation: Jin Liang, James H. Liu, Ti-Jun Xiao. Condensing operators and periodic solutions of infinite delay impulsive evolution equations. Discrete & Continuous Dynamical Systems - S, 2017, 10 (3) : 475-485. doi: 10.3934/dcdss.2017023
References:
[1]

H. Amann, Periodic solutions of semi-linear parabolic equations, Nonlinear Analysis, A Collection of Papers in Honor of Erich Roth, Academic Press, New York, (1978), 1-29.  Google Scholar

[2]

B. de Andrade and C. Lizama, Existence of asymptotically almost periodic solutions for damped wave equations, J. Math. Anal. Appl., 382 (2011), 761-771.  doi: 10.1016/j.jmaa.2011.04.078.  Google Scholar

[3]

T. Diagana, Almost periodic solutions to some second-order nonautonomous differential equations, Proc. Amer. Math. Soc., 140 (2012), 279-289.  doi: 10.1090/S0002-9939-2011-10970-5.  Google Scholar

[4]

T. Diagana, Pseudo-almost periodic solutions for some classes of nonautonomous partial evolution equations, J. Franklin Inst., 348 (2011), 2082-2098.  doi: 10.1016/j.jfranklin.2011.06.001.  Google Scholar

[5]

Z. J. Du and Z. S. Feng, Periodic solutions of a neutral impulsive predator-prey model with Beddington-DeAngelis functional response with delays, J. Comput. Appl. Math., 258 (2014), 87-98.  doi: 10.1016/j.cam.2013.09.008.  Google Scholar

[6]

Z. S. Feng, The uniqueness of the periodic solution for a class of differential equations, Electron. J. Qual. Theory Differ. Equ., 2000 (2000), 9 pp.  Google Scholar

[7]

V. Lakshmikantham and S. Leela, Differential and Integral Inequalities, Vol. 1 Academic Press, New York, 1969.  Google Scholar

[8]

J. LiangJ. Liu and T. J. Xiao, Periodic solutions of delay impulsive differential equations, Nonlinear Anal., 74 (2011), 6835-6842.  doi: 10.1016/j.na.2011.07.008.  Google Scholar

[9]

J. LiangJ. Liu and T. J. Xiao, Periodic solutions to operational differential equations with finite delay and impulsive conditions, J. Abstr. Diff. Equ. Appl., 3 (2012), 42-47.   Google Scholar

[10]

J. LiangJ. Liu and T. J. Xiao, Periodicity of solutions to the Cauchy problem for nonautonomous impulsive delay evolution equations in Banach spaces, Anal. Appl, 1 (2015).  doi: 10.1142/S0219530515500281.  Google Scholar

[11]

J. Liu, Periodic solutions of infinite delay evolution equations, J. Math. Anal. Appl., 247 (2000), 627-644.  doi: 10.1006/jmaa.2000.6896.  Google Scholar

[12]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.  Google Scholar

[13]

B. Sadovskii, On a fixed point principle, Funct. Anal. Appl., 1 (1967), 74-76.   Google Scholar

[14]

G. T. Stamov, Almost Periodic Solutions of Impulsive Differential Equations, Lecture Notes in Math. , Vol. 2047, Springer, Heidelberg, 2012. doi: 10.1007/978-3-642-27546-3.  Google Scholar

[15]

G. T. Stamov and I. M. Stamova, Impulsive fractional functional differential systems and Lyapunov method for the existence of almost periodic solutions, Rep. Math. Phys., 75 (2015), 73-84.  doi: 10.1016/S0034-4877(15)60025-8.  Google Scholar

[16]

N. Van MinhG. N'Guerekata and S. Siegmund, Circular spectrum and bounded solutions of periodic evolution equations, J. Differential Equations, 246 (2009), 3089-3108.  doi: 10.1016/j.jde.2009.02.014.  Google Scholar

show all references

References:
[1]

H. Amann, Periodic solutions of semi-linear parabolic equations, Nonlinear Analysis, A Collection of Papers in Honor of Erich Roth, Academic Press, New York, (1978), 1-29.  Google Scholar

[2]

B. de Andrade and C. Lizama, Existence of asymptotically almost periodic solutions for damped wave equations, J. Math. Anal. Appl., 382 (2011), 761-771.  doi: 10.1016/j.jmaa.2011.04.078.  Google Scholar

[3]

T. Diagana, Almost periodic solutions to some second-order nonautonomous differential equations, Proc. Amer. Math. Soc., 140 (2012), 279-289.  doi: 10.1090/S0002-9939-2011-10970-5.  Google Scholar

[4]

T. Diagana, Pseudo-almost periodic solutions for some classes of nonautonomous partial evolution equations, J. Franklin Inst., 348 (2011), 2082-2098.  doi: 10.1016/j.jfranklin.2011.06.001.  Google Scholar

[5]

Z. J. Du and Z. S. Feng, Periodic solutions of a neutral impulsive predator-prey model with Beddington-DeAngelis functional response with delays, J. Comput. Appl. Math., 258 (2014), 87-98.  doi: 10.1016/j.cam.2013.09.008.  Google Scholar

[6]

Z. S. Feng, The uniqueness of the periodic solution for a class of differential equations, Electron. J. Qual. Theory Differ. Equ., 2000 (2000), 9 pp.  Google Scholar

[7]

V. Lakshmikantham and S. Leela, Differential and Integral Inequalities, Vol. 1 Academic Press, New York, 1969.  Google Scholar

[8]

J. LiangJ. Liu and T. J. Xiao, Periodic solutions of delay impulsive differential equations, Nonlinear Anal., 74 (2011), 6835-6842.  doi: 10.1016/j.na.2011.07.008.  Google Scholar

[9]

J. LiangJ. Liu and T. J. Xiao, Periodic solutions to operational differential equations with finite delay and impulsive conditions, J. Abstr. Diff. Equ. Appl., 3 (2012), 42-47.   Google Scholar

[10]

J. LiangJ. Liu and T. J. Xiao, Periodicity of solutions to the Cauchy problem for nonautonomous impulsive delay evolution equations in Banach spaces, Anal. Appl, 1 (2015).  doi: 10.1142/S0219530515500281.  Google Scholar

[11]

J. Liu, Periodic solutions of infinite delay evolution equations, J. Math. Anal. Appl., 247 (2000), 627-644.  doi: 10.1006/jmaa.2000.6896.  Google Scholar

[12]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.  Google Scholar

[13]

B. Sadovskii, On a fixed point principle, Funct. Anal. Appl., 1 (1967), 74-76.   Google Scholar

[14]

G. T. Stamov, Almost Periodic Solutions of Impulsive Differential Equations, Lecture Notes in Math. , Vol. 2047, Springer, Heidelberg, 2012. doi: 10.1007/978-3-642-27546-3.  Google Scholar

[15]

G. T. Stamov and I. M. Stamova, Impulsive fractional functional differential systems and Lyapunov method for the existence of almost periodic solutions, Rep. Math. Phys., 75 (2015), 73-84.  doi: 10.1016/S0034-4877(15)60025-8.  Google Scholar

[16]

N. Van MinhG. N'Guerekata and S. Siegmund, Circular spectrum and bounded solutions of periodic evolution equations, J. Differential Equations, 246 (2009), 3089-3108.  doi: 10.1016/j.jde.2009.02.014.  Google Scholar

[1]

Michal Fečkan, Kui Liu, JinRong Wang. $ (\omega,\mathbb{T}) $-periodic solutions of impulsive evolution equations. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021006

[2]

Hai Huang, Xianlong Fu. Optimal control problems for a neutral integro-differential system with infinite delay. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020107

[3]

Soniya Singh, Sumit Arora, Manil T. Mohan, Jaydev Dabas. Approximate controllability of second order impulsive systems with state-dependent delay in Banach spaces. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020103

[4]

Biao Zeng. Existence results for fractional impulsive delay feedback control systems with Caputo fractional derivatives. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021001

[5]

Mengyu Cheng, Zhenxin Liu. Periodic, almost periodic and almost automorphic solutions for SPDEs with monotone coefficients. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021026

[6]

Amru Hussein, Martin Saal, Marc Wrona. Primitive equations with horizontal viscosity: The initial value and The time-periodic problem for physical boundary conditions. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020398

[7]

Thazin Aye, Guanyu Shang, Ying Su. On a stage-structured population model in discrete periodic habitat: III. unimodal growth and delay effect. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2021005

[8]

Rong Chen, Shihang Pan, Baoshuai Zhang. Global conservative solutions for a modified periodic coupled Camassa-Holm system. Electronic Research Archive, 2021, 29 (1) : 1691-1708. doi: 10.3934/era.2020087

[9]

Dong-Ho Tsai, Chia-Hsing Nien. On space-time periodic solutions of the one-dimensional heat equation. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3997-4017. doi: 10.3934/dcds.2020037

[10]

Yi Guan, Michal Fečkan, Jinrong Wang. Periodic solutions and Hyers-Ulam stability of atmospheric Ekman flows. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1157-1176. doi: 10.3934/dcds.2020313

[11]

Zedong Yang, Guotao Wang, Ravi P. Agarwal, Haiyong Xu. Existence and nonexistence of entire positive radial solutions for a class of Schrödinger elliptic systems involving a nonlinear operator. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020436

[12]

Vandana Sharma. Global existence and uniform estimates of solutions to reaction diffusion systems with mass transport type boundary conditions. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021001

[13]

Chao Wang, Qihuai Liu, Zhiguo Wang. Periodic bouncing solutions for Hill's type sub-linear oscillators with obstacles. Communications on Pure & Applied Analysis, 2021, 20 (1) : 281-300. doi: 10.3934/cpaa.2020266

[14]

Sishu Shankar Muni, Robert I. McLachlan, David J. W. Simpson. Homoclinic tangencies with infinitely many asymptotically stable single-round periodic solutions. Discrete & Continuous Dynamical Systems - A, 2021  doi: 10.3934/dcds.2021010

[15]

Ke Su, Yumeng Lin, Chun Xu. A new adaptive method to nonlinear semi-infinite programming. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2021012

[16]

Sumit Arora, Manil T. Mohan, Jaydev Dabas. Approximate controllability of a Sobolev type impulsive functional evolution system in Banach spaces. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020049

[17]

Mostafa Mbekhta. Representation and approximation of the polar factor of an operator on a Hilbert space. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020463

[18]

Xing-Bin Pan. Variational and operator methods for Maxwell-Stokes system. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3909-3955. doi: 10.3934/dcds.2020036

[19]

Ole Løseth Elvetun, Bjørn Fredrik Nielsen. A regularization operator for source identification for elliptic PDEs. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2021006

[20]

Youshan Tao, Michael Winkler. Critical mass for infinite-time blow-up in a haptotaxis system with nonlinear zero-order interaction. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 439-454. doi: 10.3934/dcds.2020216

2019 Impact Factor: 1.233

Metrics

  • PDF downloads (66)
  • HTML views (48)
  • Cited by (5)

Other articles
by authors

[Back to Top]